MAUDE Adverse Event Report: ST PAUL CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOWSTOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOWSTOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7381-24
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing was discolored (brown) and that toward the end of the infusion it was pulling air.When the stock was checked, the packaging and the tubing appeared to be discolored.The customer has stored the item appropriately and packaging appears to be intact.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD HIGH VOLUME ADMINISTRATION SETS WITH FLOWSTOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16896611
Report Number3012307300-2023-05400
Device Sequence Number6140268
Product Code FPA
UDI-Device Identifier10610586027468
UDI-Public10610586027468
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-7381-24
Device Catalogue Number21-7381-24
Device Lot Number4254181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown